# SDR CALA2016122201160

- Difficulty date: December 22, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 77,868 hours, 26,778 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Overwing Slide
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING SLIDE EICAS MESSAGE ON APPROACH UPON ARRIVAL.  FOUND LT WING SLIDE DOOR CLOSED,BITE TEST OF THE PSEU IAW AMM 32-09-04 .  BITE CHECK OK,SHOWED DOOR CLOSED, TARGET TESTED GOOD, NO FURTHER ACTION.
